# SDR COMA9760078

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7090061
- Condition: Failed
- Location: Rt Pylon
- Part time: 56 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LOW PRESSURE MESSAGE FOR SYSTEM NR 2 DURING CRUISE.  REPLACED FAILED HYDRAULIC HOSES IN RIGHT ENGINE PYLON P/N AE-709006-1 AND AE-712030-1.
